How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor
Category: OB GYN
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your OB GYN Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I was just prescribed metronidazole gel days. i

Customer Question

hi i was just prescribed metronidazole gel for five days. i am on the third day and i just experienced some vaginal bleeding
JA: Sounds like you need to connect with an OB/GYN. Knowing when bleeding is normal or a sign of something unusual, can be stressful. It's so smart to get more information. The OB/GYN I'm going to connect you with will have the facts you need to put your mind at ease. Please give me just a bit more information so the Gynecologist can help you best. For example have you seen a Gynecologist for this and if so, has there been a diagnosis?
Customer: yes i saw a gynecologist on monday for bv. she gave me the gel to use for five days.
JA: Is there anything else the Gynecologist should be aware of?
Customer: just that today i experienced bleeding after inserting the gel
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 7 months ago.
Category: OB GYN
Expert:  Dr Basu replied 7 months ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.This is normal.Metronidazole gel can cause bleeding as side effect.Also BV related inflammation can break the small blood vessels in the vagina as well.This is not concerning.Should subside in few days.Are you due for your period now?Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/